MAUDE Adverse Event Report: ANGIODYNAMICS, INC. SOLERO; MICROWAVE TISSUE ABLATION APPLICATOR

ANGIODYNAMICS, INC. SOLERO; MICROWAVE TISSUE ABLATION APPLICATOR
Model Number 700106001-US
Medical Device Problem Codes Fracture (1260); Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Foreign Body In Patient (2687); Device Embedded In Tissue or Plaque (3165)
Date of Event 03/24/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported device has yet to be returned to the manufacturer for a device evaluation.An investigation into the root cause for product problem is currently in progress.The results of the investigation will be sent via a follow up medwatch.Reference (b)(4).
 
Event or Problem Description
A distributor reported an end user experienced an issue when using a 14cm solero applicator.The treating physician planned to percutaneously treat four liver lesions during the ablation procedure.The applicator was successfully tested for 10 seconds at 100 watts.The unit was set for 140 watts for 4 minutes to treat the first lesion, the second lesion ablation was set for 140 watts for 2 minutes, and the third lesion ablation was set for 100 watts for 2 minutes.One minute into the ablation for the third lesion, the unit displayed an error 209 "coolant temperature >52".The unit was turned off and restarted after 2 minutes and the procedure was proceeded to treat the fourth lesion.The applicator had been removed and inspected between each ablation cycle.The fourth lesion treatment was performed at 140 watts for 1 minute.When the radiologist removed the applicator, it was noted the ceramic tip of the applicator had broken off inside the patient.The radiologist was confident the tip would not move or migrate, so it was determined to not attempt to remove the tip.The patient did not experience any harm as a result of this incident.

Brand Name
SOLERO
Common Device Name
MICROWAVE TISSUE ABLATION APPLICATOR
Manufacturer (Section D)
ANGIODYNAMICS, INC.
603 queensbury avenue
queensbury NY 12804
Manufacturer (Section G)
ANGIODYNAMICS, INC.
603 queensbury avenue
queensbury NY 12804
Manufacturer Contact
alexandra invencio
603 queensbury avenue
queensbury, NY 12804
MDR Report Key24909535
Report Number1319211-2026-00132
Device Sequence Number21300898
Product Code NEY
UDI-Device IdentifierH787700106001US0
UDI-PublicH787700106001US0
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K162449
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number700106001-US
Device Lot Number5857957
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/30/2026
Supplement Date Received by Manufacturer05/26/2026
Initial Report FDA Received Date04/17/2026
Supplement Report FDA Received Date06/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/31/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age61 YR
Patient SexMale